MAUDE Adverse Event Report: IRADIMED CORPORATION IRADIMED 1056 INFUSION SET

IRADIMED CORPORATION IRADIMED 1056 INFUSION SET
Model Number 1056
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 03/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Examination of the actual device involved in the patient event showed evidence of the infusion set tubing having been pinched and then either torn or cut.This is not consistent with a manufacturing defect.
 
Event or Problem Description
It was reported that after the patient was moved into the mr scanner, the tubing connected to the infusion pump was leaking.The patient was being infused with norepinephrine and the leak resulted in a replacement infusion set needing to be installed.Following the replacement of the infusion set, the patient's blood pressure dropped and a code blue was called.Patient's pulse recovered, but the mri was aborted.

Brand Name
IRADIMED 1056 INFUSION SET
Common Device Name
INFUSION SET
Manufacturer (Section D)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer (Section G)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer Contact
steven kachelmeyer
1025 willa springs drive
winter springs, FL 32708
4076778022
MDR Report Key14253577
Report Number3005053560-2022-00002
Device Sequence Number4773790
Product Code FRN
UDI-Device Identifier00856038001027
UDI-Public00856038001027
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K143369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1056
Device Catalogue NumberIVP1056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Initial Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexUnknown